# SDR DXTA200601341

- Difficulty date: April 11, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 3,321 hours, 2,441 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Part number: SPS11C2760
- Part serial: 030400028
- Condition: Shorted
- Location: Galley
- Part time: 3,321 hours, 2,441 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE POWER CIRCUIT BREAKER IN THE LAV CIRCUIT BREAKER PANEL(GALLEY) POPS WHENEVER THE LIGHTS CIRCUIT BREAKER IN THAT PANEL IS PUSHED IN AND MASTER GALLEY POWER IS ON. TROUBLESHOT ALL OTHER BREAKERS AND DETERMINED THAT ONLY THE LAV LIGHTS CIRCUIT BREAKER WILL TRIP THE POWER BREAKER.   WHILE TROUBLESHOOTING, BEGAN TO SMELL AN ELECTRICAL ODOR FROM THE GALLEY CIRCUIT BREAKER PANEL. TROUBLESHOT SYSTEM AND FOUND WATER SWITCH P/N SPS-1-1C-2760 S/N 030400028 TO BE INTERNALLY SHORTED OUT, ALSO FOUND PLUG WS-1 BURNED INTERNALLY P/N M24308/2-F.  REPLACED WATER SWITCH AND PLUG WS-1 WITH NEW  IAW MFG WIRE MANUAL CH 20-10-00 AND WIRE PRINTS NR 109-533000-1 REVR. OPS CHECK SATISFACTORY.
